Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 64, NWS Melbourne, FL

December 2, 20106 counties in Florida

NWS Melbourne, FL issued this red flag warning at Dec 2, 2010, 2:16 PM EST for 6 counties in Florida. It took effect at Dec 3, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 2, 2010, 2:16 PM EST (19:16 UTC)
In effect from
Dec 3, 2010, 11:00 AM EST
Expired
Dec 3, 2010, 6:00 PM EST
In force
7 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WWUS82 KMLB 021916
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
216 PM EST THU DEC 2 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM FOR VOLUSIA...LAKE...
SEMINOLE...ORANGE AND OSCEOLA COUNTIES DUE TO LONG DURATION OF
LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM FRIDAY FOR
LAKE...VOLUSIA...SEMINOLE...ORANGE...OSCEOLA AND OKEECHOBEE
COUNTIES FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY...

FLZ041-044>046-053-141-144-022315-
/O.UPG.KMLB.FW.A.0051.101203T1600Z-101203T2300Z/
/O.NEW.KMLB.FW.W.0064.101203T1600Z-101203T2300Z/
/O.CON.KMLB.FW.W.0063.000000T0000Z-101202T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-
216 PM EST THU DEC 2 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

A DRY NORTHERLY FLOW AROUND 10 MPH AND LONG DURATION OF LOW
RELATIVE HUMIDITY ARE EXPECTED ACROSS VOLUSIA COUNTY AND INTERIOR
SECTIONS OF EAST CENTRAL FLORIDA FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ058-022315-
/O.UPG.KMLB.FW.A.0051.101203T1600Z-101203T2300Z/
/O.NEW.KMLB.FW.W.0064.101203T1600Z-101203T2300Z/
OKEECHOBEE-
216 PM EST THU DEC 2 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A DRY NORTHERLY FLOW AROUND 10 MPH AND LONG DURATION OF LOW
RELATIVE HUMIDITY ARE EXPECTED ACROSS INTERIOR SECTIONS OF EAST
CENTRAL FLORIDA FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

15
3 follow-up statements
891 
WWUS82 KMLB 022303
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
603 PM EST THU DEC 2 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM FOR VOLUSIA...LAKE...
SEMINOLE...ORANGE AND OSCEOLA COUNTIES DUE TO LONG DURATION OF
LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM FRIDAY FOR
LAKE...VOLUSIA...SEMINOLE...ORANGE...OSCEOLA AND OKEECHOBEE
COUNTIES FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY...

FLZ041-044>046-053-141-144-031100-
/O.EXP.KMLB.FW.W.0063.000000T0000Z-101202T2300Z/
/O.CON.KMLB.FW.W.0064.101203T1600Z-101203T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-
603 PM EST THU DEC 2 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
FRIDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ058-031100-
/O.CON.KMLB.FW.W.0064.101203T1600Z-101203T2300Z/
OKEECHOBEE-
603 PM EST THU DEC 2 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
FRIDAY. 

A DRY NORTHERLY FLOW AROUND 10 MPH AND LONG DURATION OF LOW
RELATIVE HUMIDITY ARE EXPECTED ACROSS INTERIOR SECTIONS OF EAST
CENTRAL FLORIDA FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$
003 
WWUS82 KMLB 030925
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
425 AM EST FRI DEC 3 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM FOR VOLUSIA...LAKE...
SEMINOLE...ORANGE AND OSCEOLA COUNTIES DUE TO LONG DURATION OF
LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM FRIDAY FOR
LAKE...VOLUSIA...SEMINOLE...ORANGE...OSCEOLA AND OKEECHOBEE
COUNTIES FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY...

FLZ041-044>046-053-058-141-144-032300-
/O.NEW.KMLB.FW.A.0052.101204T1600Z-101204T2300Z/
/O.CON.KMLB.FW.W.0064.101203T1600Z-101203T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-
COASTAL VOLUSIA-SOUTHERN LAKE-
425 AM EST FRI DEC 3 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM
11 AM THIS MORNING TO 6 PM EST THIS EVENING. 

A DRY NORTH WIND FLOW WILL CONTINUE TODAY AND RESULT IN LONG
DURATIONS OF LOW RELATIVE HUMIDITY. LOW LEVEL WINDS WILL BACK
AROUND TO THE WEST AND THE AIR MASS WILL REMAIN DRY ON
SATURDAY...SO LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE AGAIN
POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ047-054-059-064-147-032300-
/O.NEW.KMLB.FW.A.0052.101204T1600Z-101204T2300Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD-
425 AM EST FRI DEC 3 2010

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON. 

LOW LEVEL WINDS WILL BACK AROUND TO THE WEST AND THE AIR MASS WILL
REMAIN DRY ON SATURDAY...SO LONG DURATIONS OF LOW RELATIVE
HUMIDITY ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$
109 
WWUS82 KMLB 032006
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
306 PM EST FRI DEC 3 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM FOR VOLUSIA...LAKE...
SEMINOLE...ORANGE AND OSCEOLA COUNTIES DUE TO LONG DURATION OF
LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM FRIDAY FOR ALL
OF EAST CENTRAL FLORIDA FOR LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

FLZ041-044>046-053-058-141-144-032315-
/O.UPG.KMLB.FW.A.0052.101204T1600Z-101204T2300Z/
/O.NEW.KMLB.FW.W.0065.101204T1600Z-101204T2300Z/
/O.CON.KMLB.FW.W.0064.000000T0000Z-101203T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-
COASTAL VOLUSIA-SOUTHERN LAKE-
306 PM EST FRI DEC 3 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY. 

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.

CRITICAL RELATIVE HUMIDITIES ACROSS INTERIOR PORTIONS OF EAST
CENTRAL FLORIDA AND VOLUSIA COUNTY WILL REMAIN IN PLACE THROUGH
THE EARLY EVENING HOURS TODAY. 

LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE EXPECTED AGAIN ON
SATURDAY AS HIGH PRESSURE MOVES SOUTH OVER THE GULF OF MEXICO AND
LOW LEVEL WINDS BACK AROUND THE WEST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ047-054-059-064-147-032315-
/O.UPG.KMLB.FW.A.0052.101204T1600Z-101204T2300Z/
/O.NEW.KMLB.FW.W.0065.101204T1600Z-101204T2300Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD-
306 PM EST FRI DEC 3 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY. 

LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE EXPECTED ON SATURDAY
AS HIGH PRESSURE MOVES SOUTH OVER THE GULF OF MEXICO AND LOW LEVEL
WINDS BACK AROUND THE WEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Dec 2, 10:00 AM EST, 4 hours 16 minutes earlier.

Area forecast discussion, Dec 2, 10:00 AM EST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1000 AM EST THU DEC 2 2010

.DISCUSSION...

...COLDER THAN NORMAL THROUGH MUCH OF THE NEXT 7 DAYS...

.UPDATE...A SUNNY BUT COOL AFTERNOON IS IN STORE FOR EAST CENTRAL
FLORIDA AS A MUCH DRIER AND COLDER AIRMASS HAS MOVED DOWN THE
PENINSULA OVERNIGHT. HIGHS WILL HOLD IN THE 60S THIS AFTERNOON WITH
FAR NRN SECTIONS STRUGGLING TO REACH 60 DEGS TO THE UPPER 60S ACROSS
MARTIN COUNTY. HIGHS TODAY WILL BE 10-15 DEGS BELOW NORMAL FOR EARLY
DECEMBER. CONTINUED COLD AIR ADVECTION IS EXPECTED INTO THE
AFTERNOON WITH N WINDS 10-15 MPH. SENT EARLY UPDATE TO ALLOW WIND
CHILL ADVISORY TO EXPIRE...OTHERWISE ONLY MINOR TWEAKS TO CURRENT
FORECAST.

&&

.AVIATION...VFR.

&&

.MARINE...N WINDS AROUND 15 KNOTS NEAR THE COAST AND UP TO 15-20
KNOTS OFFSHORE THROUGH TONIGHT WILL KEEP SEAS ELEVATED AT 4-6 FT
NEAR SHORE AND 5 TO 7 FEET OVER THE GULF STREAM WHERE A SMALL CRAFT
ADVISORY WILL REMAIN IN EFFECT.

&&

.FIRE WEATHER...CURRENT RED FLAG WARNING LOOKS IN GOOD SHAPE FOR
LONG DURATION OF LOW RH THIS AFTERNOON FOR INTERIOR SECTIONS. WILL
HAVE TO WATCH COASTAL VOLUSIA COUNTY WHICH MAY NOT REACH DURATION AS
WINDS BECOME NORTHERLY THIS AFTERNOON AND ELEVATE DEWPOINTS A BIT
WITH FLOW OFF THE ATLC NEAR THE COAST.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
     FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST FRIDAY FOR COASTAL WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...VOLKMER
LONG TERM....MOSES
Hazardous weather outlook, Dec 2, 4:10 AM EST, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
410 AM EST THU DEC 2 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-021800-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
410 AM EST THU DEC 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...EXCESSIVE COLD IMPACT...
NORTHWEST WINDS WILL CONTINUE TO USHER IN COLDER AIR ACROSS EAST
CENTRAL FLORIDA EARLY THIS MORNING AS AN AREA OF HIGH PRESSURE
BUILDS INTO THE SOUTHEAST STATES. LOW MORNING TEMPERATURES WILL
BE IN THE MID 30S ACROSS AREAS NORTHWEST OF THE INTERSTATE FOUR
CORRIDOR AND IN THE UPPER 30S TO NEAR 40 DEGREES IN METRO ORLANDO.
TEMPERATURE READINGS ALONG THE SPACE COAST WILL BE IN THE LOWER
40S AND MID 40S ACROSS THE TREASURE COAST TOWARD SUNRISE. MORNING
LOWS IN THE UPPER 30S ARE EXPECTED ACROSS MUCH OF OKEECHOBEE
COUNTY.

NORTHWEST WINDS AROUND 10 MPH EARLY THIS MORNING WILL CREATE WIND
CHILL VALUES IN THE 35 TO 40 DEGREE RANGE ACROSS MUCH OF EAST
CENTRAL FLORIDA WITH WIND CHILLS DOWN INTO THE LOWER 30S ACROSS
NORTHERN BREVARD...VOLUSIA...OSECOLEA...ORANGE...SEMINOLE AND
LAKE COUNTIES WHERE A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH
8 AM THIS MORNING.

ALTHOUGH FREEZING CONDITIONS ARE NOT EXPECTED...THIS WILL BE THE
SOME OF COLDEST AIR OF THE FALL SEASON THUS FAR. REMEMBER TO DRESS
WARMLY THIS MORNING IF VENTURING OUTDOORS FOR EXTENDED PERIODS.
ALSO...PETS CAN BE SUSCEPTIBLE TO THE COLD WEATHER. IF THEY MUST
STAY OUTSIDE MAKE SURE THEY HAVE WARM AND DRY SHELTER.

...RIP CURRENT IMPACT...
WEATHER AND OCEAN CONDITIONS WILL PRODUCE AN ELEVATED THREAT FOR
RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA. ALWAYS SWIM
WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE.

...WIND AND SEA IMPACT...
NORTHWEST WINDS WILL CONTINUE TO BE MODERATE AND GUSTY TODAY. SEAS
WILL BUILD TO 5 TO 7 FEET NEAR SHORE...AND UP TO AROUND 9 FEET
OVER THE GULF STREAM. BOATING WILL BE HAZARDOUS FOR SMALL CRAFT
OPERATORS.

...FIRE WEATHER IMPACT...
MUCH DRIER AIR CONTINUES TO MOVE DOWN THE PENINSULA WITH AFTERNOON
RELATIVE HUMIDITY VALUES FORECAST TO FALL BELOW CRITICAL VALUES
FOR SEVERAL HOURS. A RED FLAG WARNING HAS BEEN ISSUED FOR LAKE...
VOLUSIA...SEMINOLE...ORANGE AND OSCEOLA COUNTIES IN EFFECT FROM LATE
THIS MORNING THROUGH THE AFTERNOON. AREAS IMMEDIATELY OUTSIDE OF
THIS WARNING MAY STILL REALIZE CRITICAL RELATIVE HUMIDITY VALUES
ONE TO THREE HOURS NEAR OR JUST BELOW RED FLAG CRITERIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THOUGH GRADUALLY IMPROVING...POOR BOATING CONDITIONS MAY CONTINUE
OVER THE ATLANTIC INTO FRIDAY.

LOW RELATIVE HUMIDITY WILL BRING A HEIGHTENED FIRE WEATHER CONCERN
FOR FRIDAY AND SATURDAY.

UNSEASONABLY COLD TEMPERATURES WILL REMAIN IN THE FORECAST THROUGH
THE EXTENDED. REMEMBER TO CHECK BACK FOR FUTURE UPDATES IN ORDER
TO TAKE THE NECESSARY PRECAUTIONS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 4:00 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia10 hr
Dec 2, 4:00 AM ESTRed Flag WarningMLBLake, Orange, Osceola, Seminole, Volusia14 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.